MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. PCA KIT ASV MICROBORE; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. PCA KIT ASV MICROBORE; INTRAVASCULAR ADMINISTRATION SET
Model Number 10800176
Medical Device Problem Codes Leak/Splash (1354); Free or Unrestricted Flow (2945)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/21/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Medical device expiration date: unknown a device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.Device manufacture date: (b)(4).
 
Event or Problem Description
It was reported that pca kit asv microbore leaked.The following information was provided by the initial reporter: material no: 10800176 batch no: unknown it was reported that there was two leaking incidences with the alaris pump tubing.Per customer email: we experienced (2) two separate leaking incidences with the alaris pump tubing.
 
Additional Manufacturer Narrative
H6.Investigation: no product or photo was returned by the customer.The root cause of this failure could not be identified without a failure investigation.A device history record review could not be performed on model 10800176 because an invalid lot number was provided by the customer.H3 other text : see h10.
 
Event or Problem Description
It was reported that pca kit asv microbore leaked.The following information was provided by the initial reporter: material no: 10800176, batch no: unknown.It was reported that there was two leaking incidences with the alaris pump tubing.Per customer email: we experienced (2) two separate leaking incidences with the alaris pump tubing.

Brand Name
PCA KIT ASV MICROBORE
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana 22244
MX  22244
MDR Report Key10703561
Report Number9616066-2020-20107
Device Sequence Number3486365
Product Code FPA
UDI-Device Identifier50885403234413
UDI-Public50885403234413
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K811885
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number10800176
Device Catalogue Number10800176
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/21/2020
Supplement Date Received by Manufacturer10/26/2020
Initial Report FDA Received Date10/20/2020
Supplement Report FDA Received Date11/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1